Vol. 68, No. 1, 1977

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 332: 1  2
Vol. 331: 1  2
Vol. 330: 1  2
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN 1945-5844 (electronic)
ISSN 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Iterations and fixpoints

Benno Fuchssteiner

Vol. 68 (1977), No. 1, 73–80
Abstract

Starting with a decreasing map φ : X X on a partially ordered set X we construct a map It φ which intuitively can be understood as the iteration (countable or transfinite) of φ. The main properties which It φ inherits from φ are investigated. As application of the main result some fixpoint theorems are proved. Besides, our method yields constructive proofs for results which are usually demonstrated with the help of the axiom of choice.

Mathematical Subject Classification 2000
Primary: 47H10
Milestones
Received: 16 November 1976
Published: 1 January 1977
Authors
Benno Fuchssteiner